| Catalog Number |
68-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Event or Problem Description
Sales representative reported "ruptured saline implant".This record is for left side.The device remains implanted.It is unknown if devices will be returned.
Event or Problem Description
Healthcare professional reported "ruptured saline implant".This record is for left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a5, a6, b5, b7, d6a, d6b, e1, g2, h3, h6.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Sales representative reported "ruptured saline implant".This record is for left side.The device was explanted.